On adaptive minimax density estimation on R^d

Abstract : We address the problem of adaptive minimax density estimation on $\bR^d$ with $\bL_p$--loss on the anisotropic Nikol'skii classes. We fully characterize behavior of the minimax risk for different relationships between regularity parameters and norm indexes in definitions of the functional class and of the risk. In particular, we show that there are four different regimes with respect to the behavior of the minimax risk. We develop a single estimator which is (nearly) optimal in order over the complete scale of the anisotropic Nikol'skii classes. Our estimation procedure is based on a data-driven selection of an estimator from a fixed family of kernel estimators.
Type de document :
Article dans une revue
Probability Theory and Related Fields, Springer Verlag, 2014, 159 (3), pp.479-543. 〈10.1007/s00440-013-0512-1〉
Liste complète des métadonnées

Littérature citée [33 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01265245
Contributeur : Oleg Lepski <>
Soumis le : mercredi 3 février 2016 - 12:42:09
Dernière modification le : lundi 4 mars 2019 - 14:04:19
Document(s) archivé(s) le : vendredi 11 novembre 2016 - 23:04:49

Fichier

Rd-revised-new.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Alexander Goldenshluger, Oleg Lepski. On adaptive minimax density estimation on R^d. Probability Theory and Related Fields, Springer Verlag, 2014, 159 (3), pp.479-543. 〈10.1007/s00440-013-0512-1〉. 〈hal-01265245〉

Partager

Métriques

Consultations de la notice

133

Téléchargements de fichiers

66